Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 18 found articles
 
 
  Equilibrium-based volatility models of the market portfolio rate of return (peacock tails or stotting gazelles)
 
 
Title: Equilibrium-based volatility models of the market portfolio rate of return (peacock tails or stotting gazelles)
Author: Feldman, David
Xu, Xin
Appeared in: Annals of operations research
Paging: Volume 262 (2015) nr. 2 pages 493-518
Year: 2015
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands